English Français Spanish  
         
UK delivery
rates from €8.90
         
100% secure
payment
         
Automatic
loyalty card
         
Pharmacists
at your service


                

Fervex Adult – Paracetamol, Vitamin C and Pheniramine (Sugar-Free) – Pack of 8 Sachets

Fervex Adult Sugar-Free is suitable for treating common cold, rhinitis and flu-like conditions in adults (ages 15 and over).
More Info
Warning: This is a medicine




    

In stock

Price: €4.50

Fervex Adult – Paracetamol, Vitamin C and Pheniramine (Sugar-Free) – Pack of 8 Sachets

Double click on above image to view full picture

Zoom Out
Zoom In

More Views

  • Fervex Adult – Paracetamol, Vitamin C and Pheniramine (Sugar-Free) – Pack of 8 Sachets
  • Fervex Adulte Sans Sucre Boite de 8 Sachets rhume Paracetamol Vitamine C et Pheniramine
  • Fervex Adulte Sans Sucre Boite de 8 Sachets rhume Paracetamol Vitamine C et Pheniramine
  • composition fervex

Buy Fervex Adult – Paracetamol, Vitamin C and Pheniramine (Sugar-Free) – Pack of 8 Sachets

Warning: This is a medicine. Please ensure you carefully read all literature provided with your product prior to use. In case of doubt, ask your Doctor or Pharmacist for advice before taking this medicine.

Product Description


Fervex Adult Sugar-Free is suitable for treating common cold, rhinitis and flu-like conditions in adults (ages 15 and over), e.g.:
– clear nasal discharge and watering eyes;
– sneezing; and
– headaches and/or fever.

How to Use


For oral use. Powder must be dissolved in a sufficient quantity of water (hot or cold) and solution drunk.

Dosage
1 sachet, 2 or 3 times per day.
Leave at least 4 hours between doses.
– If you have severe kidney dysfunction (with a rate of creatinine clearance below 10 ml per minute), leave at least 8 hours between doses.
If using for flu relief, it is preferable to take this medicine with hot water in the evening.

Length of Treatment
Do not use for longer than 5 days.

Ingredients


Per sachet:
Active ingredients:
Paracetamol – 0.500 g
Ascorbic acid (a form of vitamin C) – 0.200 g
Pheniramine maleate – 0.025 g
Other ingredients:
Mannitol, anhydrous citric acid, polyvidone, anhydrous magnesium citrate, aspartame, West Indian flavour 87 57 48 (lemon essential oil, cinnamon and clove, natural rum and vanilla extracts, balsam of Peru and caramel, on a base of maltodextrin, cerelose and gum arabic)

Packaging


This medicine is produced in the form of a powder for drinkable solution and sold in packs of 8 sachets.

Contra-indications


Do NOT use:
– if you are under 15;
– if you are allergic to any of the ingredients;
– if you have certain types of glaucomas (increases in fluid pressure in the eye);
– if you have difficulty passing urine (e.g. due to prostate problems);
– if you have serious liver or kidney disease – this medicine contains paracetamol; or
– you have phenylketonuria (PKU; a hereditary disease diagnosed at birth) – this medicine contains aspartame.

In addition, avoid alcohol, all medicines containing alcohol, and all sedative medicines while using this medicine.

If you are pregnant or breast-feeding:
Use of this medicine while pregnant or breast-feeding is not recommended.

If you drive:
This is an AFSSAPS (Agence française de sécurité sanitaire des produits de santé) Level 2 medicine.

Use with caution. Do not drive without first seeking the opinion of a health professional.

If your symptoms persist, consult your doctor.


Last updated the 31/03/2020 at 12:24
Additional Information
Brand No
Symptom Pain Fever, Cold
Pour qui A partir de 15 ans
Forme Sachet
Femme enceinte Non
Pour diabétique Oui
Homéopathie Non
acl code 3400933359591
EAN 3400933359591

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

 

Please wait...


The item {{var product.name}} added to cart

Continue Shopping